Can I Have an Allergic Reaction to an Antibiotic?

Minute With Amit – Can I Have an Allergic Reaction to an Antibiotic?

As we enter the cough and cold season, Yucca Valley’s leading Pharmacist, Amit Kakar, Pharm.D., talks about allergic reactions from antibiotics.

Did you know that 1 in 15 patients experience an allergy to antibiotics?

Join us to learn about Allergic Reactions from Antibiotics and their affects on your health.

Important Information Regarding Allergic Reactions:

  • 1 in 15 patients experience allergy to antibiotics
  • Symptoms include: itchy skin rash throat swelling or difficulty breathing
  • Symptoms can occur up to a week after the patient has stopped taking the antibiotic
  • We can have taken an antibiotic in the past and be allergic the next time we take it
  • In event of a Mild Allergic reaction, stop taking and call your Health Care Practitioner
  • Severe Allergic reaction, stop taking immediately seek treatment

Your health and safety is our primary concern at Avalon Pharmacy.

If you have any specific questions regarding Allergic Reactions to Antibiotics, please feel free to call us at 760-853-5195.

Transfer Your Prescriptions

  • October 15, 2020
>